Admissibility of invariant quadratic estimates for two variance components (Chinese)

Hong, Shaonan . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series) 1998. 21 :519-526

Locate this article in:

Bibtex

@article{CIS-145335,
  Author = {Hong, Shaonan},
  Title = {Admissibility of invariant quadratic estimates for two variance components (Chinese)},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (Chinese Series)},
  Volume = {21},
  Year = {1998},
  Pages = {519--526},
  Keywords = {}
}

Similar articles